Fixed points of random F-contractions in complete metric spaces


Journal of Science and Arts, vol.46, no.1, pp.5-14, 2019 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2019
  • Journal Name: Journal of Science and Arts
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.5-14
  • Keywords: Random F-contraction, random F-weak contraction, random operator, metric space
  • Gazi University Affiliated: No


In this paper, in complete metric spaces, we introduce random F-contraction and random F-weak contraction benefiting from the Wardowski and Van Dung's work. Later, we prove some random fixed point theorems in complete metric spaces. We also give some examples to support our results.